Please use this identifier to cite or link to this item: http://nopr.niscair.res.in/handle/123456789/25046
Title: Numerical solution of hydromagnetic unsteady free convection flow past an infinite porous plate
Authors: Singh, Atul Kumar
Issue Date: Mar-2003
Publisher: NISCAIR-CSIR, India
Abstract: Unsteady free convection flow of an incompressible, electrically conducting, viscous fluid past an infinite vertical porous flat-plate under the influence of uniform magnetic field, applied normal to the now, has been studied by finite difference method. The uniform suction is considered normal to the plate. The results for the velocity distribution, the temperature distribution and the ski n-friction have been investigated and discussed for different values of the parameters encountered in the equations.
Page(s): 167-170
URI: http://hdl.handle.net/123456789/25046
ISSN: 0975-1041 (Online); 0019-5596 (Print)
Appears in Collections:IJPAP Vol.41(03) [March 2003]

Files in This Item:
File Description SizeFormat 
IJPAP 41(3) 167-170.pdf705.92 kBAdobe PDFView/Open


Items in NOPR are protected by copyright, with all rights reserved, unless otherwise indicated.